# SDR GTIA2020121435501

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 5,638 hours, 2,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R1 DOOR ACCUMULATOR PRESSURE LOW (DOOR ASSIST).  SERVICED L1 AND R1 DOOR ACCUMULTAOR (DOOR ASSIST), IAW AMM 52-10-00.
